Avatar universal
ADHD
what happens if the dosage of ADHD medication is too high?
Cancel
2 Answers
Page 1 of 1
13167 tn?1327197724
typically this results in a child who won't eat,  can't sleep,  and develops tics like hair pulling,  twitching,  skin picking,  etc.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
189897 tn?1441130118
       Best bet is to just google adderall and look at the side effects.  The one thing that does not get mentioned too much is that a person with ADHD can get an opposite effect and actually become very sleepy, almost a drugged stupor state.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Child Behavior Community Resources
Top Children's Health Answerers
973741 tn?1342346373
Blank
189897 tn?1441130118
Blank
San Pedro, CA